# SDR DALA2020011600337

- Difficulty date: January 9, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 68,296 hours, 29,077 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 LEFT WING T/E PANEL HEAT DAMAGE. CORRECTIVE ACTION: REMOVED DAMAGE AND PREPPED AREA FOR REPAIR PER SRM. LAID UP BAGGED AND CURED REPAIR, INSP NO DISBONDING. INSTALLED PER DWG.
